# SDR AALA20070289

- Difficulty date: February 5, 2007
- Submitted: February 16, 2007
- Operation: Air carrier
- Aircraft: N632AA
- Make and model: Boeing 757223
- Aircraft serial: 24590
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - AFT SEAT MOUNTED EMERGENCY LIGHT AT SEAT 6E INOPERATIVE.  REPLACED AFT SEAT MOUNTED EMERGENCY LIGHT ASSEMBLY FOR SEAT 6E.  SYSTEM GROUND CHECKED NORMAL OPERATION.
